Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have spots beneath penis. Medication? - Online Doctor Chats

Date : 03-Aug-2013
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
Doctor:Dr XXXXXXX here
User:hi sir
Doctor:How can I help you?
User:the image i have sent you, i observed some spots
User:thats exactly beneath the penis
User:i mean, the rear portion
Doctor:Do you have any symptoms associated with the spots?
User:im not understanding what they are.. they r completely painless
User:no burning nothing
Doctor:Is there any itching ?
User:no symptoms doctor
User:no, they are not
User:coming to my history, I had a risky sexual exposure on march 3rd 2013
Doctor:Need not worry, the spots appear to be normal
User:condom actually broke during ejaculation, must have exposed hardly for 10-15 seconds
User:later after 3.5 months, i got tested with ECLIA antibodies for hiv 1, 2
Doctor:But the spots do not apper to be due to STDs
User:dna pcr after 30 days.. all were non reactive
User:im just letting u know my history
Doctor:Yes, fine go on
User:i acquired Molluscum contagiosum on my genitals
User:that was 4 months back, I took treatment for that
User:chemical application on the lesions, some multivitamin tablets, Vitilex
User:sporidex tablets 3 times
User:now, even they are almost gone... i did not observe any new lesions from the past 15-20 days
User:i got tested for most of the stds sir
User:vdrl, hsv, hbsAg, hcv
User:couple of times... around 3 months post that exposure
User:urine examination was also done twice
User:all were normal
User:thats all doctor
Doctor:Well, you have ruled out alomost all STDs
Doctor:The spots you mention are usual skin changes
Doctor:need not worry
Doctor:They may fade over time
User:ok.. dont i need any medications for that?
User:ok sir
User:thats what i wanted to know
Doctor:Is there anything I can help you with?
User:so, i need not worry about any stds right?
Doctor:Yes, need not worry
User:ok sir, thankyou so much
Doctor:You are welcome
Doctor:Thanks for using this servic
Doctor:Take care
Doctor:Wish you good health.
Doctor:bye for now
User:bye sir
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor